# SDR UPS06M45947

- Difficulty date: December 4, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN, CORROSION ON LONGERON 27 AT STA 2007 X=27.5     CORROSION ON LONG 27 T-CHORD AT STA 2007 X=27.50.  REMOVED PER SRM 51-21- 01V2.R37 AND FOUND OUT OF LIMIT PER SRM 53-40-00V1 FIG7 R.37.ORI THK=0.12 5" MAT REMOVED 0.040".STA 2007 BULKHEAD T-CHORD REMOVED PER SRM 51-31-0 1V.2R.37.  T-CHORD FAB PER DWG NJC 6040 USING MAT S2924410.  NEW T-CHORD INSTALLED PER SRM 51-31-01 V2R.37, FOUND SATIS.
